# SDR DALA2015032702441

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 73,859 hours, 10,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STR 9 HOLE NR 8-MARKED, UNINSPECTABLE HOLE, POSSIBLE TOOLING DAMAGE.  COMPLIED WITH ERA 534194-14, REV 0, 1878141.
